Previous |  Up |  Next


Title: On a class of nonlinear eigenvalue problems (English)
Author: Hadeler, K. P.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 15
Issue: 1
Year: 1974
Pages: 35-38
Summary lang: English
Category: math
MSC: 47A10
MSC: 47H99
MSC: 65F15
MSC: 65J05
idZBL: Zbl 0342.65024
idMR: MR0400698
Date available: 2012-10-05T18:47:57Z
Last updated: 2012-10-05
Stable URL:


Files Size Format View
ActaCarolinae_015-1974-1_9.pdf 399.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo